Rocky Mountain Journal of Mathematics

Two sided $\alpha $-derivations in 3-prime near-rings

M. Samman, L. Oukhtite, A. Raji, and A. Boua

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The purpose of this paper is to investigate two sided $\alpha $-derivations satisfying certain differential identities on 3-prime near-rings. Some well-known results characterizing commutativity of 3-prime near-rings by derivations (semi-derivations) have been generalized. Furthermore, examples proving the necessity of the 3-primeness hypothesis are given.

Article information

Rocky Mountain J. Math., Volume 46, Number 4 (2016), 1379-1393.

First available in Project Euclid: 19 October 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 16N60: Prime and semiprime rings [See also 16D60, 16U10] 16W25: Derivations, actions of Lie algebras 16Y30: Near-rings [See also 12K05]

$3$-prime near-rings two sided $\alpha $-derivations commu­ta­tivity


Samman, M.; Oukhtite, L.; Raji, A.; Boua, A. Two sided $\alpha $-derivations in 3-prime near-rings. Rocky Mountain J. Math. 46 (2016), no. 4, 1379--1393. doi:10.1216/RMJ-2016-46-4-1379.

Export citation


  • N. Argaç, On near-rings with two sided $\alpha$-derivations, Turkish J. Math. 28 (2004), 195–204.
  • M. Ashraf and A. Shakir, On $(\sigma, \tau)$-derivations of prime near-rings II, Sarajevo J. Math. 4 (2008), 23–30.
  • H.E. Bell, On derivations in near-rings II, Kluwer Academic Publishers, Netherlands, 1997.
  • H.E. Bell and N. Argaç, Derivations, products of derivations, and commutativity in near-rings, Alg. Colloq. 8 (2001), 399–407.
  • H.E. Bell, A. Boua and L. Oukhtite, Semigroup ideals and commutativity in $3$-prime near rings, Comm. Alg. 43 (2015), 1757–1770.
  • H.E. Bell and G. Mason, On derivations in near-rings, North-Holland Math. Stud. 137 (1987), 31–35.
  • ––––, On derivations in near-rings and rings, Math. J. Okayama Univ. 34 (1992), 135–144.
  • J. Bergen, Derivations in prime rings, Canad. Math. Bull. 26 (1983), 267–270.
  • A. Boua and L. Oukhtite, Derivations on prime near-rings, Int. J. Open Prob. Comp. Sci. Math. 4 (2011), 162–167.
  • ––––, Semiderivations satisfying certain algebraic identities on prime near-rings, Asian-Europ. J. Math. 6 (2013), 1350043 (8 pages).
  • A. Boua, L. Oukhtite and H.E. Bell, Differential identities on semigroup ideals of right near-rings, Asian-Europ. J. Math. 6 (2013), DOI: 10.1142/S1793557113500502.
  • M.N. Daif and H.E. Bell, Remarks on derivations on semiprime rings, Int. J. Math. Math. Sci. 15 (1992), 205–206.
  • M. Hongan, On near-rings with derivations, Math. J. Okayama Univ. 32 (1990), 89–92.
  • X.K. Wang, Derivations in prime near-rings, Proc. Amer. Math. Soc. 121 (1994), 361–366.